# SDR R61A2021050900387

- Difficulty date: April 19, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 27,660 hours, 19,887 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH H-STAB RIB 11A CRACKED. REPLACED IAW REPUBLIC AIRLINES EO. 170EO-55-10-0004_1 "MAJOR"
